# SDR DALA13066773723

- Difficulty date: December 6, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 44,048 hours, 17,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST,  FOUND EMERGENCY LIGHTS AT SEATS 1-4 INOPERATIVE.  MAINTENANCE REPLACED FUSE IN POWER PACK M1674 IAW AMM 33-51. OPS CHECKED OK.
